# SDR 97ZZZX861

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AJ
- Make and model: Boeing 727251
- Aircraft serial: 21156
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Motor
- Part number: 65222347
- Condition: Leaking
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CUR - AIRCRAFT DEPARTED, LOST A-SYSTEM PRESSURE SHORTLY AFTER TAKEOFF.  AIRCRAFT RETURNED TO CUR AND MADE AN UNEVENTFUL LANDING.  AFTER BLOCK IN, THE HYDRAULIC INTERCONNECT WAS OPENED.  B-SYSTEM DUMPED INTO A-SYSTEM DEPLETING BOTH SYSTEMS.  TROUBLESHOOTING FOUND THE RT OUTBOARD FLAP DRIVE MOTOR LEAKING FROM THE CASE AND THE DRAIN LINE.  REMOVED AND REPLACED FLAP DRIVE MOTOR IAW MM 27-50, SERVICED BOTH 'A' AND 'B' SYSTEMS TO CAPACITY, ACCOMPLISHED OPS CHECK IAW MM 27-51.  OPS CHECKED GOOD, NO LEAKS NOTED, AIRCRAFT RETURNED TO SERVICE.
